# SDR FDEA201109294209

- Difficulty date: September 29, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612012
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER GATE HAS PITTED CORROSION AROUND THE SEAL RETAINER BRACKET.  REMOVED AND REPLACED LOWER GATE ASSY, PER AMM 52-11-38.  PERFORMED DOOR ADJUSTMENT CHECKED PER AMM 52-11-00-5 CHECKED GOOD,  MAJOR REPAIR.
